A related fixed point theorem for F-contractions on two metric spaces
MetadataShow full item record
CitationOlgun, M., Biçer, Ö., Alyıldız, T. ve Altun, İ. (2019). A related fixed point theorem for F-contractions on two metric spaces. Hacettepe Journal of Mathematics and Statistics, 48(1), 150-156. https://doi.org/10.15672/HJMS.2017.517
Recently, Wardowski in [Fixed points of a new type of contractive mappings in complete metric spaces, Fixed Point Theory Appl. 2012] introduced the concept of F-contraction on complete metric space which is a proper generalization of Banach contraction principle. In the present paper, we proved a related fixed point theorem with F-contraction mappings on two complete metric spaces.